# SDR SWAA2020022841970

- Difficulty date: February 28, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 27,202 hours, 11,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RIGHT FLOOR SUPPORT INTERCOSTAL CRACKED AT BS. 540 IN FORWARD CARGO A/C DISTRIBUTION BAY. / R&R INTERCOSTAL PER SRM AND AMM.
